About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 860935, 7 pages
http://dx.doi.org/10.1155/2014/860935
Research Article

Two Expanding Integrable Models of the Geng-Cao Hierarchy

1Department of Basic Courses, Shandong University of Science and Technology, Tai’an, Shandong 271019, China
2College of Science, China University of Mining and Technology, Xuzhou 221116, China

Received 21 November 2013; Accepted 13 January 2014; Published 27 February 2014

Academic Editor: Tiecheng Xia

Copyright © 2014 Xiurong Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. X. Ma and B. Fuchssteiner, “Integrable theory of the perturbation equations,” Chaos, Solitons and Fractals, vol. 7, no. 8, pp. 1227–1250, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W.-X. Ma, “Integrable couplings of soliton equations by perturbations—I. A general theory and application to the KdV hierarchy,” Methods and Applications of Analysis, vol. 7, no. 1, pp. 21–55, 2000. View at Zentralblatt MATH · View at MathSciNet
  3. W.-X. Ma, X.-X. Xu, and Y. Zhang, “Semi-direct sums of Lie algebras and continuous integrable couplings,” Physics Letters A, vol. 351, no. 3, pp. 125–130, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Zhang, “A generalized multi-component Glachette-Johnson (GJ) hierarchy and its integrable coupling system,” Chaos, Solitons and Fractals, vol. 21, no. 2, pp. 305–310, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. F. Zhang and H. Q. Zhang, “A direct method for integrable couplings of TD hierarchy,” Journal of Mathematical Physics, vol. 43, no. 1, pp. 466–472, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. C. Xia and F.C. You, “Multi-component Dirac equation hierarchy and its multi-component integrable couplings system,” Chinese Physics B, vol. 16, no. 3, p. 605, 2007. View at Publisher · View at Google Scholar
  7. Y. F. Zhang and F. K. Guo, “Matrix Lie algebras and integrable couplings,” Communications in Theoretical Physics, vol. 46, no. 5, pp. 812–818, 2006.
  8. E. Fan and Y. Zhang, “A simple method for generating integrable hierarchies with multi-potential functions,” Chaos, Solitons and Fractals, vol. 25, no. 2, pp. 425–439, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W.-X. Ma and Z.-N. Zhu, “Constructing nonlinear discrete integrable Hamiltonian couplings,” Computers & Mathematics with Applications, vol. 60, no. 9, pp. 2601–2608, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. F. Zhang, “Lie algebras for constructing nonlinear integrable couplings,” Communications in Theoretical Physics, vol. 56, p. 805, 2011. View at Publisher · View at Google Scholar
  11. Y. F. Zhang and Y. C. Hon, “Some evolution hierarchies derived from self-dual Yang-Mills equations,” Communications in Theoretical Physics, vol. 56, p. 856, 2011. View at Publisher · View at Google Scholar
  12. H. Y. Wei and T.C. Xia, “Nonlinear integrable couplings of super Kaup-Newell hierarchy and its super Hamiltonian structures,” Acta Physica Sinica, vol. 62, Article ID 120202, 2013.
  13. X. G. Geng and C. W. Cao, “Quasi-periodic solutions of the 2+1 dimensional modified Korteweg-de Vries equation,” Physics Letters A, vol. 261, no. 5-6, pp. 289–296, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Z. Tu, “The trace identity, a powerful tool for constructing the Hamiltonian structure of integrable systems,” Journal of Mathematical Physics, vol. 30, no. 2, pp. 330–338, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W.-X. Ma and M. Chen, “Hamiltonian and quasi-Hamiltonian structures associated with semi-direct sums of Lie algebras,” Journal of Physics A, vol. 39, no. 34, pp. 10787–10801, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y.-F. Zhang and H. Tam, “A few new higher-dimensional Lie algebras and two types of coupling integrable couplings of the AKNS hierarchy and the KN hierarchy,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 76–85, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet